# SDR UALA2012110506348

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,838 hours, 17,273 cycles
- Engine: Iae V2522A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rivet
- Condition: Sheared
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RIGHT ENGINE PYLON BLOW PANEL POPPED OPEN.  INF PANEL WAS POPPED OPEN AND REMOVED TO FIND OUT WHY LEFT PYLON PANEL WAS LOOSE AND WOULD NOT SECURE CLOSED.  REPLACED SHEARED RIVETS AS NEEDED IAW AMM, NO DEFECTS NOTED WITHIN AREA.
